Quantum diffusion of muons in metals

Qureshi, Tabish ; Dattagupta, Sushanta (1993) Quantum diffusion of muons in metals Physical Review B, 47 (2). pp. 1092-1095. ISSN 0163-1829

Full text not available from this repository.

Official URL: http://prb.aps.org/abstract/PRB/v47/i2/p1092_1

Related URL: http://dx.doi.org/10.1103/PhysRevB.47.1092


Quantum diffusion of muons, in a metallic environment, is studied using a simplified model. An expression for the muon-spin-rotation (μSR) line shape is calculated and shown to be very different from the one calculated using the model of classical jump diffusion. An expression for the muon-spin-relaxation rate is computed, which is found to follow a power-law temperature dependence.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:9242
Deposited On:29 Oct 2010 11:12
Last Modified:08 Feb 2011 08:58

Repository Staff Only: item control page